# SDR FDEA202410251615

- Difficulty date: October 25, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 38,076 hours, 21,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A5398111320151
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE 1EA SHEAR PLATE CRACK NEAR FR79 PLUS 7", Y-1600 REPLACED CRACK SHEAR PLATE WITH NEW ONE. I.A.W A300-600F SRM 51-72-10-001, PAGE.2 AND   51-40-21-001, PARA.6 PAGE.7B-23. THIS REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. AT MAIN   DECK FLOOR FR79 PLUS 7", Y-1600 POSITION.
